# SDR ASAA2018031323834

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 19,462 hours, 6,427 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P9751
- Condition: Defective
- Location: Apu Bay
- Part time: 5,130 hours, 10,306 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CT5ATP TEMPERATURE CONTINUES TO BE ABOVE THE ESTABLISHED APU ON DEMAND THRESHOLD. GROUNDED - YES. REMOVED AND REPLACED APU. REF T/C 78349010. OPS CHECK GOOD.
